An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

A buzz from ibuprofen?

Discussion in 'Other Substances' started by Sparkster, Feb 9, 2015.

  1. Tremmie

    Tremmie Community Champion

    Same here, I have used this medication several times in the past after minor procedures. I don't remember getting a buzz, but maybe I wasn't paying enough attention. I never thought this kind of medications could have this kind of effect to be honest :O
  2. danjon

    danjon Senior Contributor

    The relief from pain that ibuprofen brings may in and of itself trigger an endorphin cascade that will manifest to your senses as a "buzz". However, are you sure that you didn't take an ibuprofen product which contained codeine, such as Nurofen Plus, which, if you're not opiate tolerant, could certainly make you feel a little light headed!
  3. Clapton14

    Clapton14 Member

    I too feel a buzz on ibuprofen and on Zoloft too and I knew a guy
    That had a high like me too why not
    Everybody Reacts differently to drugs